# SDR AALA990984

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
